Clear79° FULL FORECASTClear79° FULL FORECAST
Make us your home page
Instagram

The Feed

Sean Daly, Michelle Stark and Sharon Kennedy Wynne

CBS passes on 'How I Met Your Dad' and more from the TV upfronts

CBS show 'The Good Wife'

CBS' upfronts announcements today are proof there's no such thing as a sure thing when it comes to TV pilots: The network didn't pick up one of its most talked-about options, the How I Met Your Mother spinoff How I Met Your Dad. It seems CBS chief Nina Tassler wasn't on board with the pilot from HIMYM creators Carter Bays and Craig Thomas starring indie movie queen Greta Gerwig, so they've officially passed on the show for their fall season. Tassler mentioned there was interest in shooting a new pilot of the potential show, but Thomas and Bays weren't interested.

Otherwise, the biggest news out of CBS' presentation is that, for the first time since the '80s, the network won't air four sitcoms on Monday night: Two comedies will air, followed by a one-hour drama. Big Bang Theory shifts to Monday night as one of those comedies for a few weeks in the fall because of CBS' Thursday night football (they struck a deal to air eight games in September and October). Other shuffling around includes NCIS: L.A.'s move to Mondays, The Amazing Race will air Fridays instead of Sundays, and CSI moves to Sundays. 

The network is also adding one new comedy (The McCarthys) and four new dramas (Scorpion, the NCIS spinoff NCIS: New Orleans, Madam Secretary and Stalker). Here’s the full schedule:

MONDAY
8:00-8:30 p.m. The Big Bang Theory
8:30-9:00 p.m. Mom 
9:00-10:00 p.m. Scorpion 
10:00-11:00 p.m. NCIS: Los Angeles

TUESDAY
8:00-9:00 p.m. NCIS 
9:00-10:00 p.m. NCIS: New Orleans
10:00-11:00 p.m. Person of Interest 

WEDNESDAY
8:00-9:00 p.m. Survivor 
9:00-10:00 p.m. Criminal Minds 
10:00-11:00 p.m. Stalker 

THURSDAY
8:00-8:30 p.m. The Big Bang Theory (after football ends in October)
8:30-9:00 p.m. The Millers
9:00-9:30 p.m. Two and a Half Men 
9:30-10:00 p.m. The McCarthys 
10:00-11:00 p.m. Elementary

FRIDAY
8:00-9:00 p.m. The Amazing Race 
9:00-10:00 p.m. Hawaii Five-O
10:00-11:00 p.m. Blue Bloods 

SATURDAY
10:00-11:00 p.m. 48 Hours 

SUNDAY
7:00-8:00 p.m. 60 Minutes 
8:00-9:00 p.m. Madam Secretary
9:00-10:00 p.m. The Good Wife 
10:00-11:00 p.m. CSI/CSI: Cyber

[Last modified: Wednesday, May 14, 2014 4:07pm]

    

Join the discussion: Click to view comments, add yours

Loading...